RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1991, Volume 27, Number 1, Pages 163–164 (Mi de7391)  

Short Communications

Finiteness of the number of conditions for the agreement of the Cauchy problem for overdetermined systems of linear differential equations

M. V. Korovina

Lomonosov Moscow State University

Full text: PDF file (269 kB)

Bibliographic databases:
UDC: 517.95
Received: 08.08.1990

Citation: M. V. Korovina, “Finiteness of the number of conditions for the agreement of the Cauchy problem for overdetermined systems of linear differential equations”, Differ. Uravn., 27:1 (1991), 163–164

Citation in format AMSBIB
\Bibitem{Kor91}
\by M.~V.~Korovina
\paper Finiteness of the number of conditions for the agreement of the Cauchy problem for overdetermined systems of linear differential equations
\jour Differ. Uravn.
\yr 1991
\vol 27
\issue 1
\pages 163--164
\mathnet{http://mi.mathnet.ru/de7391}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1133524}
\zmath{https://zbmath.org/?q=an:0764.35027}


Linking options:
  • http://mi.mathnet.ru/eng/de7391
  • http://mi.mathnet.ru/eng/de/v27/i1/p163

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:63
    Full text:36

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020